Alert archive / Wyoming / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 41, NWS Cheyenne, WY

June 3, 2013Laramie County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 3, 2013, 5:56 PM MDT for Laramie County, Wyoming. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 3, 2013, 5:56 PM MDT (23:56 UTC)
Expired
Jun 3, 2013, 6:30 PM MDT
In force
34 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Laramie County, WY

The radar

The Cheyenne radar (KCYS), 35 km from the middle of the area, began a volume at 23:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 11.9 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2013-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2013-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4856 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

996 
WUUS55 KCYS 032356
SVRCYS
WYC021-040030-
/O.NEW.KCYS.SV.W.0041.130603T2356Z-130604T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
556 PM MDT MON JUN 3 2013

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL LARAMIE COUNTY IN SOUTHEAST WYOMING...

* UNTIL 630 PM MDT

* AT 554 PM MDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
  LINE EXTENDING FROM 8 MILES NORTHEAST OF NORTH CHEYENNE TO 11 MILES
  SOUTHWEST OF HILLSDALE...AND MOVING EAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  HILLSDALE AND BURNS.

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 366 AND
397.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THESE STORMS ARE PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

WIND DAMAGE WITH THESE STORMS WILL OCCUR BEFORE ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4146 10423 4108 10411 4106 10471 4128 10480
TIME...MOT...LOC 2356Z 256DEG 40KT 4129 10463 4109 10456

HAIL...<.75IN
WIND...60MPH

$$

MAZUR
3 follow-up statements
795 
WWUS55 KCYS 040007
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
607 PM MDT MON JUN 3 2013

WYC021-040030-
/O.CON.KCYS.SV.W.0041.000000T0000Z-130604T0030Z/
LARAMIE WY-
607 PM MDT MON JUN 3 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
LARAMIE COUNTY UNTIL 630 PM MDT...

AT 603 PM MDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 7 MILES NORTHWEST OF HILLSDALE TO 9 MILES SOUTH
OF HILLSDALE...AND MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
BURNS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

WIND DAMAGE WITH THESE STORMS WILL OCCUR BEFORE ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4128 10469 4146 10423 4108 10411 4106 10461
TIME...MOT...LOC 0005Z 256DEG 40KT 4129 10453 4109 10446

HAIL...<.75IN
WIND...60MPH

$$

MAZUR
439 
WWUS55 KCYS 040018
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
618 PM MDT MON JUN 3 2013

WYC021-040030-
/O.CON.KCYS.SV.W.0041.000000T0000Z-130604T0030Z/
LARAMIE WY-
618 PM MDT MON JUN 3 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
LARAMIE COUNTY UNTIL 630 PM MDT...

AT 616 PM MDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM HILLSDALE TO 5 MILES NORTH OF CARPENTER...AND
MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
BURNS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

WIND DAMAGE WITH THESE STORMS WILL OCCUR BEFORE ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4109 10443 4125 10451 4137 10420 4110 10412
TIME...MOT...LOC 0018Z 259DEG 31KT 4126 10439 4111 10434

HAIL...<.75IN
WIND...60MPH

$$
500 
WWUS55 KCYS 040027
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
627 PM MDT MON JUN 3 2013

WYC021-040036-
/O.EXP.KCYS.SV.W.0041.000000T0000Z-130604T0030Z/
LARAMIE WY-
627 PM MDT MON JUN 3 2013

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LARAMIE COUNTY
WILL EXPIRE AT 630 PM MDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY.  HOWEVER GUSTY WINDS UP TO 50 MPH ARE STILL POSSIBLE WITH 
THESE THUNDERSTORMS.

LAT...LON 4109 10443 4125 10451 4137 10420 4110 10412
TIME...MOT...LOC 0026Z 259DEG 31KT 4126 10429 4111 10425

$$

MAZUR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 5:37 PM MDT, 19 minutes earlier.

Area forecast discussion, Jun 3, 5:37 PM MDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
537 PM MDT MON JUN 3 2013

.SHORT TERM...(TONIGHT THROUGH TUESDAY NIGHT)
ISSUED AT 408 PM MDT MON JUN 3 2013

WATER VAPOR SATELLITE IMAGERY SHOWS A POTENT UPPER-LEVEL SHORTWAVE
ROTATING EASTWARD INTO THE WESTERN DAKOTAS THIS AFTN. THIS FEATURE
HAS DRIVEN AN ASSOCIATED COLD FRONT INTO THE WESTERN NE PANHANDLE
TODAY WITH STRONG WEST WINDS DEVELOPING IN ITS WAKE. MIXING HAS
BECOME VERY WELL PRONOUNCED WITH LAPS SOUNDINGS EXHIBITING DRY
ADIABATIC PROFILES UP TO AROUND 500 MILLIBARS. VERTICAL X-SECTIONS
ON BOTH THE GFS AND NAM STILL SHOW WINDS APPROACHING 50 KTS JUST
ABOVE THE TOP OF THE MIXED LAYER...AND THIS HAS SHOWN WITH HIGHWAY
OBS NEAR ARLINGTON REPORTING WIND GUSTS TO AROUND 55 MPH OVER THE
LAST FEW HOURS. LLVL GRADIENTS ARE STILL NOT OPTIMAL FOR CRITERIA
GUSTS...BUT CANNOT ENTIRELY RULE OUT A WIND GUST TO 58 MPH THROUGH
EARLY EVE ESPECIALLY WITH GAP ENHANCEMENTS. SFC PRESSURE GRADIENT
WEAKENS CONSIDERABLY FROM WEST TO EAST AS THE FRONT MOVES ACROSS
THE CENTRAL PLAINS...AND AS SUCH WOULD EXPECT WINDS TO DIMINISH.

AFTN VISIBLE SATELLITE IMAGERY SHOWS A CUMULUS FIELD TAKING SHAPE
ALONG I80 FROM SOUTHEAST WY INTO THE SOUTHERN PANHANDLE. THE BEST
LLVL CONVERGENCE IS PRESENT MAINLY EAST OF A SIDNEY TO CHADRON
LINE...SO ANY CONVECTIVE THREAT THIS AFTERNOON SHOULD BE QUITE
LIMITED ACROSS OUR CWA THIS AFTN AND EVE. NONETHELESS...WILL
MAINTAIN SLIGHT CHANCE POPS ACROSS THOSE AREAS AS SOME ECHOS ARE
ALREADY SHOWING UP ON AREA RADARS. SPC MESOANALYSIS SHOWS ONLY VERY
MODEST INSTABILITY WITH SBCAPES APPROACHING 500 J/KG...THUS LIMITING
ANY SEVERE THREAT. THE VERY DRY BOUNDARY LAYER AND INVERTED-V LOOK
TO SOUNDINGS SUGGESTS THE MAIN HAZARD FROM ANY THUNDERSTORMS THROUGH
EARLY EVE WOULD BE GUSTY OUTFLOW WINDS.

HIGH PRESSURE WILL BUILD SOUTH INTO THE NORTHERN HIGH PLAINS ON
TUESDAY WITH COOL/MOIST UPSLOPE FLOW DEVELOPING ALONG AND EAST
OF THE LARAMIE RANGE. THE MODELS SHOW 700 MILLIBAR TEMPERATURES
SOME 6 DEG C COOLER THAN TODAY...WHICH COMBINED WITH WIDESPREAD
LLVL CUMULUS SHOULD LIMIT AFTN HIGHS TO THE UPPER 60S AND LOWER
70S. UPSLOPE DRIVEN SHOWERS AND TSTMS SHOULD SLOWLY INCREASE IN
COVERAGE DURING THE EARLY AFTN...BUT WILL SPREAD ONTO THE PLAINS
OF SOUTHEAST WY AND WESTERN NE DURING THE EVENING AND OVERNIGHT
AS MOISTURE INCREASES AHEAD OF ANOTHER WEAK SHORTWAVE. GIVEN THE
COOLER AIRMASS...INSTABILITY WILL BE WEAK AT BEST SO WOULD NOT
EXPECT ANYTHING TO BE PARTICULARLY STRONG.

.LONG TERM...(WEDNESDAY THROUGH SUNDAY)
ISSUED AT 408 PM MDT MON JUN 3 2013

WEAK SHORTWAVE WILL BE MOVING ACROSS THE REGION ON WED.  WEAK
CONVERGENCE ALONG THE SOUTHERN LARAMIE RANGE COULD TRIGGER A FEW
SHOWERS...HOWEVER INSTABILITY AND MOISTURE IS QUITE LIMITED.
ANOTHER COOL DAY WITH 700MB TEMPS AROUND 3-5C.  WEAK UPSLOPE OVER
THE PLAINS CONTINUES ON THURSDAY BUT HEIGHTS AND LLVL THICKNESSES
WILL RISE...RESULTING IN WARMER TEMPS.  A STRONGER SHORTWAVE MOVES
TO THE NORTH OF THE CWA ON FRIDAY AND MAY CAUSE THE BEST CHANCE OF
WIDESPREAD SHOWERS AND TSTMS.  THE GFS HAS THE SFC TROUGH ALONG THE
WY-NE BORDER IN THE AFTN WITH 1250-1500 J/KG OF CAPE ACROSS MOST OF
THE PANHANDLE.  WITH GOOD DEEP LAYER SHEAR ALSO A FEW SEVERE STORMS
WOULD BE POSSIBLE SHOULD THIS VERIFY.  THE REMAINDER OF THE EXTENDED
WILL FEATURE NORTHWESTERLY FLOW ALOFT AND SEASONAL TO SLIGHTLY ABOVE
NORMAL TEMPS.  THE LLVL MOISTURE OVER THE PLAINS SHOULD RESULT IN
WEAK CAPE (500-750 J/KG) BOTH SATURDAY AND SUNDAY AFTN FOR SOME
ISOLATED THUNDER.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY AFTERNOON)
ISSUED AT 531 PM MDT MON JUN 3 2013

THROUGH 02Z...ISOLATED SHOWERS AND THUNDERSTORMS PRODUCING WIND
GUSTS TO 45 KNOTS...SOUTH OF A LARAMIE TO SCOTTSBLUFF LINE. COLD
FRONTAL PASSAGE TONIGHT WITH WINDS BECOMING NORTH AND NORTHEAST.
VFR PREVAILS.

AFTER 21Z TUESDAY...ISOLATED SHOWERS AND THUNDERSTORMS PRODUCING
GUSTY AND ERRATIC WINDS...OTHERWISE VFR.

&&

.FIRE WEATHER...
ISSUED AT 408 PM MDT MON JUN 3 2013

STRONG WEST WINDS WILL CONTINUE ACROSS THE AREA THROUGH EARLY
EVENING AS A COLD FRONT MOVES EAST INTO WESTERN NE. LATE AFTN
RELATIVE HUMIDITY VALUES WILL BE AS LOW AS 10 PERCENT OVER SE
WY...CREATING ELEVATED FIRE WEATHER CONDITIONS. SHOWERS AND
THUNDERSTORMS WITH GUSTY AND ERRATIC WINDS WILL BE POSSIBLE
THROUGH THIS EVENING. TUESDAY WILL BE COOLER WITH MOIST
NORTHEASTERLY FLOW. THE BEST CHANCE FOR SHOWERS AND ISOLATED
THUNDERSTORMS WILL BE TUESDAY NIGHT INTO WEDNESDAY ALONG AND
EAST OF THE LARAMIE RANGE. DRY CONDITIONS SHOULD PREVAIL
ELSEWHERE.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...HAMMER
LONG TERM...FINCH
AVIATION...RUBIN
FIRE WEATHER...HAMMER
Hazardous weather outlook, Jun 3, 3:54 PM MDT, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
354 PM MDT MON JUN 3 2013

WYZ101>119-042200-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
354 PM MDT MON JUN 3 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WEST WINDS MAY GUST AS HIGH AS 55 MPH THROUGH EARLY EVENING AS A
STRONG COLD FRONT MOVES ACROSS THE AREA. THE WIND PRONE AREAS OF
SOUTHEAST WYOMING WILL LIKELY SEE THE STRONGEST WINDS...INCLUDING
THE INTERSTATE 80 SUMMIT AS WELL AS THE ARLINGTON AND BORDEAUX
AREAS.

ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND
EVENING. THE MAIN THREAT FROM THESE STORMS WILL BE GUSTY WINDS TO
50 MPH. SEVERE THUNDERSTORMS ARE NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF THUNDERSTORMS ACROSS AREAS ALONG AND EAST OF
THE LARAMIE RANGE IN SOUTHEAST WYOMING ON TUESDAY AFTERNOON INTO
TUESDAY EVENING. OTHERWISE...THERE IS A BETTER CHANCE OF
THUNDERSTORMS THURSDAY THROUGH SATURDAY. THE PROBABILITY OF
SEVERE THUNDERSTORMS IS LOW THROUGH LATE THIS WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-042200-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
354 PM MDT MON JUN 3 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE OVER THE WESTERN
NEBRASKA PANHANDLE THIS AFTERNOON. THE PRIMARY THREAT FROM THIS
ACTIVITY WILL BE GUSTY WINDS TO 50 MPH. SEVERE THUNDERSTORMS ARE
NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE FOR LATE DAY THUNDERSTORMS TUESDAY THROUGH
FRIDAY. THE PROBABILITY OF SEVERE THUNDERSTORMS IS LOW THROUGH
LATE THIS WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Special weather statement, Jun 3, 5:03 PM MDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
503 PM MDT MON JUN 3 2013

WYZ110-040115-
NORTH SNOWY RANGE FOOTHILLS-
INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN
503 PM MDT MON JUN 3 2013

...STRONG WINDS ALONG INTERSTATE 80 NEAR ARLINGTON...

WEST WINDS WILL CONTINUE TO GUST AS HIGH AS 55 MPH ALONG
INTERSTATE 80 NEAR ARLINGTON THROUGH EARLY EVENING. IN
PARTICULAR...THE STRONGEST WINDS WILL BE NEAR HALLECK RIDGE AT
MILE MARKER 252. THOSE PLANNING ON TRAVELING THROUGH THIS AREA
SHOULD USE CAUTION OR EVEN DELAY TRAVEL...ESPECIALLY IF DRIVING
HIGH PROFILE VEHICLES OR LIGHT TRAILERS. THE WINDS ARE EXPECTED TO
DIMINISH THIS EVENING.

RJM
Special weather statement, Jun 3, 5:17 PM MDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
517 PM MDT MON JUN 3 2013

WYZ116>118-040000-
CENTRAL LARAMIE COUNTY WY-SOUTH LARAMIE RANGE WY-SOUTH LARAMIE RANGE
FOOTHILLS WY-
517 PM MDT MON JUN 3 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LARAMIE COUNTY UNTIL 600
PM MDT...

AT 515 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GRANITE SPRINGS
RESERVOIR TO 7 MILES SOUTH OF CRYSTAL LAKE CAMPGROUND...AND MOVING
EAST AT 45 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  CHEYENNE...
  FEDERAL...
  WARREN AF BASE...
  FRONTIER PARK...
  NORTH CHEYENNE...
  SOUTH GREELEY HIGHWAY...
  FOX FARM-COLLEGE...

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 338 AND
376.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 5 AND 9.

&&

LAT...LON 4141 10459 4108 10453 4103 10525 4124 10528
TIME...MOT...LOC 2317Z 259DEG 38KT 4122 10517 4106 10515

MAZUR
Local storm report, Jun 3, 5:39 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
539 PM MDT MON JUN 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0538 PM     TSTM WND GST     4 W CHEYENNE            41.15N 104.87W
06/03/2013  M66 MPH          LARAMIE            WY   DEPT OF HIGHWAYS

&&

BCHAPMAN
Local storm report, Jun 3, 5:41 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
541 PM MDT MON JUN 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0538 PM     TSTM WND GST     3 W CHEYENNE            41.15N 104.85W
06/03/2013  M76 MPH          LARAMIE            WY   DEPT OF HIGHWAYS

&&

BCHAPMAN
Local storm report, Jun 3, 5:43 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
543 PM MDT MON JUN 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND GST     12 SSE HORSE CREEK      41.25N 105.09W
06/03/2013  M77 MPH          LARAMIE            WY   TRAINED SPOTTER

&&

BCHAPMAN
Local storm report, Jun 3, 5:46 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
546 PM MDT MON JUN 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND GST     CHEYENNE                41.15N 104.79W
06/03/2013  M60.00 MPH       LARAMIE            WY   ASOS

&&

BCHAPMAN

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 5:17 PM MDTSpecial Weather StatementCYSLaramie43 min
Jun 3, 5:26 PM MDTSevere Thunderstorm WarningCYSLaramie34 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.